Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 101, NWS Detroit, MI

August 22, 2007Lapeer County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Aug 22, 2007, 11:31 PM EDT for Lapeer County, Michigan. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2007, 11:31 PM EDT (03:31 UTC)
Expired
Aug 23, 2007, 12:04 AM EDT
In force
33 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Lapeer County, MI

The radar

The Detroit radar (KDTX), 58 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 11:34 PM EDTTSTM WND DMGLapeer, MITREE DOWN
Aug 22, 11:43 PM EDTTSTM WND DMG2 Ssw Attica, MITREE DOWN AT LAKE GEORGE AND NEWARK ROADS
Aug 22, 11:50 PM EDTTSTM WND DMG1 Nw Imlay City, MITREE DOWN ON IMLAY CITY ROAD NEAR SUMMERS ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 8:19 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1963 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1963 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 230331
SVRDTX
MIC087-230415-
/O.NEW.KDTX.SV.W.0101.070823T0331Z-070823T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1131 PM EDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAPEER COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 1215 AM EDT

* AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR LAPEER...AND MOVING EAST AT 30
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LUM...ATTICA...KINGS MILL AND 9 MILES NORTH OF DRYDEN BY 1140 PM
  EDT...
  IMLAY CITY BY 1145 PM EDT...
  GOODLAND TOWNSHIP AND 9 MILES SOUTH OF BURNSIDE BY 1150 PM EDT...

THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING AND HEAVY RAIN.

LAT...LON 4330 8334 4289 8346 4290 8299 4329 8300
      4328 8312 4332 8312

$$

MANN / OROW
1 follow-up statement
000 
WWUS53 KDTX 230404
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1203 AM EDT THU AUG 23 2007

MIC087-230413-
/O.CAN.KDTX.SV.W.0101.000000T0000Z-070823T0415Z/
LAPEER MI-
1203 AM EDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR LAPEER COUNTY IS CANCELLED...


NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING 
HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR SOUTHEAST MICHIGAN.

LAT...LON 4330 8334 4289 8346 4290 8299 4329 8300
      4328 8312 4332 8312

$$

MANN / OROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 7:47 PM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Aug 22, 7:47 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
747 PM EDT WED AUG 22 2007

.UPDATE...

BASED ON UPSTREAM RADAR IMAGERY HAVE HAD TO INCREASE CHANCES OF
SHOWERS AND THUNDERSTORMS THROUGH THE REST OF THE EVENING INTO THE
OVERNIGHT. AREA OF LOW LEVEL MOISTURE CONVERGENCE HAS CAUSED
THUNDERSTORMS TO RAPIDLY DEVELOP OVER SW LOWER MI.
MEANWHILE...LARGE CONVECTIVE COMPLEX OVER LAKE MICHIGAN CONTINUES
TO MOVE EAST-NORTHEAST. ANTICIPATING THE BULK OF THIS CONVECTION
TO WORK ITS WAY INTO THE SAGINAW VALLEY LATER THIS EVENING.
HOWEVER...THE COMPLEX HAS GENERATED A SUBSTANTIAL COLD POOL.
SOUTHWESTERLY FLOW IN REGION OF VERY HIGH INSTABILITY OVER IL/IN/SW
LOWER MI SHOULD ALLOW CONVECTION TO DEVELOP FARTHER
SOUTH...POSSIBLY EVOLVING INTO ITS OWN CONVECTIVE COMPLEX. DESPITE
A WEAK CAP OVER SE MI...APPROACHING CONVECTION SHOULD RAPIDLY
ERODE THIS CAP. THE LATEST SPC MESO ANALYSIS STILL SHOWS 3-4K J/KG
MUCAPE ACROSS FAR SOUTHERN LOWER MI/NORTHERN IN. SO THERE WILL
REMAIN A CHANCE OF SEVERE WEATHER THROUGH THE EVENING.

&&

.PREV DISCUSSION...ISSUED 712 PM EDT WED AUG 22 2007

AVIATION...

THE LOW LEVEL FOCUS FOR CONVECTION WILL EXTEND FROM SOUTHERN
WISCONSIN THROUGH WESTERN AND CENTRAL LOWER MI THROUGH THE NIGHT.
MBS APPEARS THE MOST FAVORABLE SITE FOR THUNDERSTORM ACTIVITY
TONIGHT...ESPECIALLY AFTER 03Z. HOWEVER...WITH CURRENT UPSTREAM
CONVECTION ALREADY APPROACHING MUSKEGON..CHANCES OF FNT SEEING
THUNDERSTORMS TONIGHT SEEM HIGH ENOUGH TO ALSO MENTION IN THE TAF.
THE DETROIT AREA LOOKS TO BE FARTHER REMOVED FROM THE LOW LEVEL
INFLOW THROUGH MOST OF THE NIGHT. WHILE THERE IS A CHANCE DTW MAY
SEE REMNANT THUNDERSTORM ACTIVITY AROUND OR SHORTLY AFTER
12Z...CHANCES SEEM TOO LOW AT THIS STAGE TO INCLUDE IN THE TAF
FORECAST. OTHERWISE...AMPLE BOUNDARY LAYER MOISTURE SHOULD LEND
ITSELF TO SOME MVFR VISIBILITY IN FOG/HAZE THROUGH THE NIGHT AND
INTO MID TO LATE MORNING ON THURSDAY.

PREV DISCUSSION...ISSUED 313 PM EDT WED AUG 22 2007

SHORT TERM...TONIGHT

SUBSIDENCE IN THE WAKE OF THIS MORNINGS MCS HAS LEFT SOUTHEAST
MICHIGAN HIGH AND DRY FOR THE MOMENT. THE ATMOSPHERE HAS BEEN
DESTABILIZING AS SURFACE TEMPS ARE PUSHING INTO THE MID 80S WITH
EVEN A FEW UPPER 80S...ALONG WITH DEW POINTS CLIMBING INTO THE LOWER
70.

THE BEST INSTABILITY IS JUST SOUTH OF THE BORDER/OVER THE NORTHERN
OHIO VALLEY...WHERE SURFACE BASED CAPES ARE OVER 4000 J/KG...PER
LAPS DATA...WITH MLCAPES OF 3000 J/KG.

WITH THE AMOUNT OF WARM AIR AT 850 MB OVER OUR CWA...+22C PER ACARS
FLIGHT OUT OF KDTW...MID/UPPER 80S AND LOWER 70 DEW POINTS WILL
LIKELY NOT BE SUFFICIENT TO GENERATE STORMS WITHIN THE
RIDGE/SUBSIDENCE REGION AND LACK OF SUFFICIENT LOW LEVEL CONVERGENCE
EVIDENT AT THE PRESENT TIME. HOWEVER...THERE IS ALSO SOME SEMBLANCE
OF AN UPPER WAVE MOVING NORTHEAST OUT OF THE CENTRAL PLAINS...WHICH
COULD ACT ON THE SURFACE TROUGHING/DEEPER MOISTURE NEAR THE SOUTHERN
MICHIGAN LAKESHORE/NORTHERN IL/IN...AS CHICAGO ACARS DATA INDICATING
LITTLE IN THE WAY OF A CAP. THAT UPPER WAVE ALREADY LOOKS TO BE
ALLOWING FOR SOME DEVELOPMENT OVER MISSOURI.

WITH VERY STEEP MID LEVEL LAPSE RATES OF 7 C/KM FROM 700-500 MB AND
PREVIOUSLY MENTIONED CAPES WORKING INTO SOUTHEAST MICHIGAN...WORTHY
OF RESPECT AND STILL WILL MAINTAIN A CHANCE OF STORMS CAPABLE OF
PRODUCING SEVERE WEATHER THIS EVENING...AS IT ONLY TAKES THE OUTFLOW
OF ONE STORM TO START THE BALL ROLLING. 0-6 KM BULK SHEAR IS
CURRENTLY REAL GOOD OVER SOUTHERN LOWER MICHIGAN (35-40 KNOTS)...BUT
IS FORECASTED TO DECREASE BELOW 20 KNOTS BY 00Z...BEFORE INCREASING
TO 30 KNOTS TOWARD 12Z THURSDAY...PER GFS/NAM.

IF WE DONT SEE STORMS THIS EVENING...ANOTHER CHANCE OF STORMS LATE
TONIGHT...AS THE THUNDERSTORM COMPLEX OVER THE MIDWEST PROPAGATES
EAST...PER CORFIDI VECTORS...FAIRLY CLOSE TO THE FRONTAL BOUNDARY
WHICH IS EXPECTED TO RESIDE OVER NORTHERN LOWER MICHIGAN TOMORROW
MORNING. THUS...BEST CHANCE/LIKELY POPS LOOKS TO BE OVER TRI-CITIES
REGION BY OR JUST AFTER 12Z THURSDAY (ALLOWING FOR AN ACCELERATION
OVERNIGHT AS LOW LEVEL JET STRENGTHENS)...WITH DECREASING CHANCE
SOUTHEASTWARD. WELL ORGANIZED MCS COMPLEX IS WORTHY OF MAINTAINING
SLIGHT CHANCE OF SEVERE EVEN INTO THE MORNING HOURS WITH UKMET STILL
INDICATING 850 MB COMPUTED CAPES OF 1500+ J/KG THROUGH 12Z THURSDAY
ACROSS CENTRAL LOWER MICHIGAN.

LONG TERM...THURSDAY THROUGH WEDNESDAY

NAM APPEARS TO BE HAVING SOME DEGREE OF DIFFICULTY WITH CONVECTIVE
FEEDBACK IN ITS SURFACE PRESSURE PATTERN DEPICTIONS THROUGH
SATURDAY... AND HIGHLY DOUBTFUL WELL SEE SUCCESSIVE SURFACE WAVES
OF THAT MAGNITUDE MOVING UP THE BOUNDARY THE NEXT COUPLE OF DAYS.
INSTEAD PREFER THE FLATTER GFS SOLUTION...WHICH IS ALSO SHOWING
FAIRLY DECENT CYCLE-TO-CYCLE CONSISTENCY. IT WILL BE VERY DIFFICULT
TRYING TO PIN DOWN PRECIPITATION TIMING WITH FRONTAL BOUNDARY
LINGERING IN THE AREA THROUGH SATURDAY MORNING... BUT ENOUGH
MOISTURE...INSTABILITY AND FORCING CERTAINLY IN PLACE TO JUSTIFY A
BROADBRUSH LIKELY POP SCENARIO (OR HIGH CHANCE) NEXT TWO DAYS. ALSO
WITH MID-TROPOSPHERIC WINDS PROGGED AROUND 50 KNOTS SUSPECT ANY
CONVECTION THAT DEVELOPS COULD EASILY ORGANIZE INTO BOWING LINE
SEGMENTS. AS USUAL... A LOT DEPENDS ON DEGREE OF UPSTREAM CONVECTIVE
DEBRIS...POTENTIAL SUNSHINE AND DESTABILIZATION THURSDAY AND
FRIDAY.  LATEST MAV TEMPS FOR THURSDAY AND FRIDAY ARE BACK INTO THE
MID 90S AS THE SURFACE FRONT MOVES NORTHWARD THROUGH THE CWA.
HOWEVER... HAVE TRIMMED THEM BACK SLIGHTLY ACCOUNTING FOR WARM GFS
BIAS... WETTER GROUND FOLLOWING RECENT RAINS... AND LIKELIHOOD OF
SOME CONVECTIVE DEBRIS HOLDING TEMPS DOWN. AFTER FINAL CONVECTIVE
REMNANTS CLEAR OUR EARLY SATURDAY LOOK FOR A MUCH COOLER AND DRY
WEEKEND...AND WILL KEEP POPS OUT OF GOING FORECAST UNTIL MID WEEK
WHEN NEXT FRONT DROPS SOUTHWEARD OUT OF CANADA. GFS HAS BEEN PRETTY
CONSISTENT WITH THAT FEATURE SO FEEL PRETTY CONFIDENT LEAVING POPS
IN THE GOING FORECAST.

MARINE...

CONVECTIVE THREAT COULD RESULT IN BOWING LINE SEGMENTS THURSDAY AND
FRIDAY DEPENDING ON DEGREE OF REALIZED INSTABILITY. UPPER FLOW
PATTERN CERTAINLY SUPPORTING OF SIGNIFICANT MARINE HAZARD THREATS
NEXT TWO DAYS. WITH SURFACE FRONT PROGGED THROUGH THE AREA STARTING
EARLY SATURDAY... COULD REALIZE POTENTIAL FOR SMALL CRAFT ADVISORIES
THROUGH EARLY SUNDAY WITH COOLER NORTHWESTERLIES COMING ACROSS
WARMER WATERS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

UPDATE.......CONSIDINE
AVIATION.....CONSIDINE
SHORT TERM...SF
LONG TERM....DW
MARINE.......DW

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 22, 11:30 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1130 AM EDT WED AUG 22 2007

MIZ047>049-053>055-060>063-068>070-075-076-082-083-230900-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
1130 AM EDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE TODAY AND TONIGHT OVER ALL
OF SOUTHEAST LOWER MICHIGAN AS A WAVE OF LOW PRESSURE TRACKS NORTH
OF THE AREA. IF THUNDERSTORMS DEVELOP...THERE IS A SLIGHT CHANCE
THEY WILL BE SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS
TO 60 MPH AND LARGE HAIL. THUNDERSTORM MOTION WILL BE SOUTHEAST AT
20 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN EXTENDED PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST
MICHIGAN THROUGH SATURDAY EVENING AS A STEADY PROGRESSION OF LOW
PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE
GREAT LAKES.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY EVENING. THERE
IS A SLIGHT CHANCE OF SEVERE WEATHER FROM THURSDAY MORNING THROUGH
FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-230900-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
1130 AM EDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS...MAINLY TONIGHT OVER ALL MARINE
AREAS. IF THUNDERSTORMS DEVELOP...THERE IS A SLIGHT CHANCE THEY WILL
BE SEVERE...CAPABLE OF PRODUCING WIND GUSTS TO 50 KNOTS AND LARGE
HAIL. THUNDERSTORM MOTION WILL BE SOUTHEAST AT 20 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN EXTENDED PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST
MICHIGAN THROUGH SATURDAY EVENING AS A STEADY PROGRESSION OF LOW
PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE
GREAT LAKES.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY EVENING. THERE
IS A SLIGHT CHANCE OF SEVERE WEATHER FROM THURSDAY MORNING THROUGH
FRIDAY EVENING.

SMALL CRAFT ADVISORIES MAY BE NEEDED FOR SAGINAW BAY AND THE
NEARSHORE WATERS OF LAKE HURON THURSDAY NIGHT AS A STRONG LOW
PRESSURE SYSTEM MOVES ACROSS THE NORTHERN GREAT LAKES.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Aug 22, 10:18 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1018 PM EDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     2 N CORUNNA             43.01N 84.12W
08/22/2007                   SHIAWASSEE         MI   LAW ENFORCEMENT

            LARGE TREE DOWN ON STATE ROAD JUST NORTH OF M-21.

&&

SHULER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 9:47 PM EDTSevere Thunderstorm WarningDTXShiawassee58 min
Aug 22, 10:10 PM EDTSevere Thunderstorm WarningDTXSaginaw85 min
Aug 22, 10:12 PM EDTSevere Thunderstorm WarningDTXGenesee63 min
Aug 22, 10:31 PM EDTSevere Thunderstorm WarningDTXShiawassee44 min
Aug 22, 10:55 PM EDTSpecial Marine WarningDTX65 min
Aug 22, 11:14 PM EDTSevere Thunderstorm WarningDTXGenesee31 min
Aug 22, 11:19 PM EDTSevere Thunderstorm WarningDTXBay40 min
Aug 22, 11:38 PM EDTSpecial Marine WarningDTX67 min
Aug 22, 11:48 PM EDTSpecial Marine WarningDTX57 min
Aug 22, 11:51 PM EDTSevere Thunderstorm WarningDTXSanilac54 min
Aug 23, 12:00 AM EDTSpecial Marine WarningDTX15 min
Aug 23, 12:11 AM EDTSevere Thunderstorm WarningDTXSaint Clair31 min
Aug 23, 12:18 AM EDTSpecial Marine WarningDTX56 min
Aug 23, 4:14 AM EDTSevere Thunderstorm WarningDTXWashtenaw46 min
Aug 23, 5:53 AM EDTSpecial Marine WarningDTX39 min
Aug 23, 4:08 PM EDTSevere Thunderstorm WarningDTXMidland67 min
Aug 23, 4:46 PM EDTSpecial Marine WarningDTX79 min
Aug 23, 5:24 PM EDTSevere Thunderstorm WarningDTXBay, Saginaw40 min
Aug 23, 5:29 PM EDTTornado WarningDTXBay34 min
Aug 23, 5:50 PM EDTTornado WarningDTXTuscola55 min
Aug 23, 6:40 PM EDTTornado WarningDTXSanilac64 min
Aug 23, 6:43 PM EDTTornado WarningDTXTuscola14 min
Aug 23, 6:48 PM EDTSpecial Marine WarningDTX87 min
Aug 23, 7:10 PM EDTSevere Thunderstorm WarningDTXLivingston, Shiawassee, Washtenaw65 min
Aug 23, 7:20 PM EDTSevere Thunderstorm WarningDTXLenawee55 min
Aug 23, 7:36 PM EDTSevere Thunderstorm WarningDTXGenesee, Oakland, Wayne54 min
Aug 23, 7:38 PM EDTSpecial Marine WarningDTX2 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.